Pacific Journal of Mathematics

Involutions on locally compact rings.

Paul Civin

Article information

Source
Pacific J. Math., Volume 10, Number 4 (1960), 1199-1202.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038059

Mathematical Reviews number (MathSciNet)
MR0121676

Zentralblatt MATH identifier
0097.02401

Subjects
Primary: 46.00

Citation

Civin, Paul. Involutions on locally compact rings. Pacific J. Math. 10 (1960), no. 4, 1199--1202. https://projecteuclid.org/euclid.pjm/1103038059


Export citation

References

  • [1] N. Bourbaki, Elementsde mathematique,LvreV, Espaces vectoriels topologiques, Herman et Cie, Act. Sci. et Ind. 1189, 1229, Paris 1953, 1955.
  • [2] N. Jacobson and C. E. Rickart, Homomorphisms of Jordan rings of self-adjoint elements, Trans. Amer. Math. Soc, 72 (1952), 310-322.
  • [3] N. Jacobson and O. Taussky, Locally compact rings, Proc. Nat. Acad., Sci. U.S.A., 21 (1935), 106-108.
  • [4] I. Kaplansky, Topological rings, Amer. J. Math., 69 (1947), 153-183.
  • [5] I. Kaplansky, Locally compact rings, Amer. J. Math., 7O (1948), 447-459.
  • [6] Y. Otobe, Note on locally compact simple rings, Proc. Imp. Acad. Tokyo, 20 (1944), 283.
  • [7] C. E. Rickart, Representation of certain Bancach algebras, Duke Math. J., 18 (1951), 27-39.